Couldn't find what you looking for?

TRY OUR SEARCH!

Hi: I've been given this med due to a slightly elevated B/P. In use for about 1 month...But the other day..I had to report to the ER. with a 3X feeling of a curtain closing effect. B/P went off the chart....then settled down...20 mins later same thing again. Today had two more happenings...but knew when it was coming and it left as soon as it came. Can and does this med cause this side effect. Follwoing all directic needs, and making sure a full entake of water,fruits, and balanced meals at all times. No smoking, Drinking ever....Thanks for your help.

Loading...

User avatar 588 posts
Have you been taken off this drug now and prescribed something else?
Have you had any further tests done to see if there is an underlying condition?

Although it has been reported that diuretics contribute to hypertension control the most, this drug could also have very potent side effects.

Have you ever had similar thing going on? Have you been taking another medicine? Hydrochlorothiazide can interact with a large number of other drugs.

I will write down some of the possible side effects of this drug. The drug can cause cardiovascular side effects; weakness in the whole body, digestive SE like pancreatitis, jaundice, diarrhea, vomiting, cramping, constipation, gastric irritation, nausea, etc; hematologic (regarding blood); hypersensitivity among which anaphylactic reactions, musculoskeletal, skin, nervous system SE like vertigo, dizziness, headache, restlessness.
As you can see, there’s a wide range of diuretics side effects but I think it is up to doctors to see what the reason to this reaction was.
Reply

Loading...